# SDR SWAA120081

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 51,979 hours, 42,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND SKIN CRACKED AT BS 727B+10, STR 4R.  REPAIRED SKIN IAW EA.
